A New Proof of the Ultrametric Hermite-Lindermann Theorem


We propose a new proof of the Hermite-Lindeman Theorem in an ultrametric field by using classical properties of analytic functions. The proof remains valid in zero residue characteristic.

This is a preview of subscription content, access via your institution.


  1. 1

    A. Escassut, Value Distribution in \(p\)-Adic Analysis (World Scientific Publishing, Singapore, 2015).

    Google Scholar 

  2. 2

    K. Mahler, “Ein Beweis der Transzendenz der \(p\)-adischen Exponentialfunktion,” J. Reine Angew. Math. 169, 61–66 (1932).

    MathSciNet  MATH  Google Scholar 

  3. 3

    K. Shamseddine, “A brief survey of the study of power series and analytic functions on the Levi-Civita fields,” Contemp. Math. 596, 269–279 (2013).

    MathSciNet  Article  Google Scholar 

  4. 4

    K. Waldschmidt, Nombres transcendants, Lecture Notes Math. 402 (1974).

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to A. Escassut.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Escassut, A. A New Proof of the Ultrametric Hermite-Lindermann Theorem. P-Adic Num Ultrametr Anal Appl 12, 333–336 (2020). https://doi.org/10.1134/S207004662004007X

Download citation


  • \(p\)-adic transcendence numbers
  • \(p\)-adic analytic functions